RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 32, Number 12  


Ordinary Differential Equations
On a regularized trace formula for the Sturm–Liouville operator with a bounded operator coefficient and with a singularity
M. Bayramoglu, A. A. Adygezalov
1587
Quasiperiodic perturbations of an oscillator with a cubic restorative force
Yu. N. Bibikov
1593
On the ordered spectral representation of the space $L_2(\mathbf R)$ with respect to the Stark-effect Hamiltonian of regular type. I
L. V. Kritskov
1599
On the Bessel property and the unconditional basis property of systems of root vector functions of the Dirac operator
V. M. Kurbanov
1608
On the rate of convergence of biorthogonal expansions of functions
I. S. Lomov
1618
Positive solutions of second-order quasilinear differential equations with singular nonlinearities
Masaki Kurokiba, Kusano Takashi, Wang Dzhingfa
1630
On the local controllability of differential inclusions with delay
L. I. Minchenko, V. N. Teslyuk
1638
On an exact solution of the time-optimality problem in the case of linear time-independent systems
S. A. Minyuk
1645
On an extension of a nonlinear control problem with nonstationary phase constraints
V. E. Pak
1653
The survival problem for linear control systems with integral constraints
A. Z. Fazylov, B. Absametov
1661
Stability of a linear differential equation with distributed delay
V. A. Shcheglov
1665

Numerical methods
Numerical solution of the convection-diffusion equation with a small “viscosity” coefficient
V. I. Agoshkov, S. N. Buleev
1670
On a class of locally one-dimensional schemes for solving second-order multidimensional hyperbolic equations of arbitrary dimension
V. A. Asmolik
1678
On the Rothe and Rothe–Galerkin methods for a quasilinear operator-differential equation
A. G. Zarubin
1683
Invariant difference schemes for equations of mathematical physics in nonstationary coordinate systems
A. A. Samarskii, V. I. Mazhukin, P. P. Matus, M. M. Chuiko
1691

Short Communications
Existence of nonregular points in a model of external debt
A. P. Abramov
1701
On a bifurcation of a non-rough focus of a third-order autonomous system
V. I. Bulgakov, A. A. Grin'
1703
A second-order system of Fuchs type
N. D. Vasilevich, T. N. Prokhorovich
1704
Center conditions for a six-parameter cubic system
V. A. Krapivin, V. G. Romanovsky, A. V. Selitskii
1707
On the realization of partial exponents of solutions of linear differential systems on geometric progressions
E. K. Makarov
1710

Science People
Medzhid Lyatifovich Rasulov (on the eightieth anniversary of his birth)
O. G. Asadova, S. I. Gaiduk, N. M. Mamedov, Yu. A. Mamedov
1712

Letter to the editor
Letter to the editors: “Stability of isolated stationary points of difference equations with mixed monotonicity of the right-hand side. I, II” [Differentsial'nye Uravneniya 30 (1994), no. 3, 457–466; MR1299619; ibid., no. 9, 1584–1593; MR1347811]
R. Z. Abdullin
1713
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020